# SDR P5CA0601425

- Difficulty date: January 5, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,173 hours, 21,926 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AURAL WARNING SOUNDED AT 1000 FT - GEAR UP FLAPS AT 5 DEGREES ON F/E PANEL GEAR SAFE LIGHT ON.  LEFT WING TILT LIGHT ON, RIGHT BODY TILT LIGHT ON, LOW SPEED BK REL LIGHT ON.  T/O PROT OFF LT ON.  LATER ALL LIGHTS EXCEPT RT BODY TILT EXTINGUISHED (RT ALT BODY TILT REMAINED ON DURING FLIGHT).  CHECKED AS PER MM 32-61-04, ALL IND ON GROUND OK.  RMS NOTIFIED.
